# SDR UPS02837734

- Difficulty date: February 21, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 561032617
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C INTERCOSTAL ATTACH ANGLE CRACKED AT STA 600 RBL 12.  REMOVED ANGLE, FABRICATED REPLACEMENT PER DAC DWG 5610326, INSTALLED  PER SRM 51-1-21.
